Number of Articles: 112
26. Various Energies of Commuting Graphs of Finite Nonabelian Groups

Volume 6, Issue 1, Winter and Spring 2020, Pages 27-45

Parama Dutta; Biswadeep Bagchi; Rajat Kanti Nath


27. A Subclass of Harmonic Univalent Functions Defined by Means of Differential Subordination

Volume 4, Issue 1, Winter and Spring 2018, Pages 28-38

Serkan Çakmak; Sibel Yalçın; Şahsene Altinkaya


28. On General $( \alpha, \beta)$-Metrics with Some Curvature Properties

Volume 5, Issue 2, Summer and Autumn 2019, Pages 30-39

Bankteshwar Tiwari; Ranadip Gangopadhyay; Ghanashyam Kr. Prajapati


29. $n$-Absorbing $I$-ideals

Volume 6, Issue 2, Summer and Autumn 2020, Pages 34-39

Ismael Akray; Mediya Mrakhan


30. Generalizations of Steffensen's Inequality by Abel-Gontscharoff Polynomial

Volume 1, Issue 1, Winter and Spring 2015, Pages 45-61

Josip Pečarič; Anamarija Perušić; Ksenija Smoljak


31. Linear Preservers of Right SGUT-Majorization on $\mathbb{R}_{n}$

Volume 3, Issue 2, Summer and Autumn 2017, Pages 116-133

Ahmad Mohammadhasani; Asma Ilkhanizadeh Manesh


32. Bergman Kernel Estimates and Toeplitz Operators on Holomorphic Line Bundles

Volume 2, Issue 2, Summer and Autumn 2016, Pages 128-167

Said Asserda


33. More on Convergence Theory of Proper Multisplittings

Volume 4, Issue 2, Summer and Autumn 2018, Pages 144-154

Chinmay Kumar Giri; Debasisha Mishra


34. Statistical Ergodic Theorems for Markov Semigroups in Spaces with Mixed Norm

Volume 1, Issue 2, Summer and Autumn 2015, Pages 164-173

Inomjon Ganiev; Sanobar Sadaddinova; Umarjon Ganiev


35. Exponential Stability Analysis for Delay-Differential Systems of Neutral Type with an LMI Approach

Volume 5, Issue 1, Winter and Spring 2019, Pages 11-20

Veerakyathaiah Umesha; Spirangaiah Padmanabhan; P. Baskar; Muhammad Syed Ali


36. On Some Generalized Spaces of Interval Numbers with an Infinite Matrix and Musielak-Orlicz Function

Volume 2, Issue 1, Winter and Spring 2016, Pages 25-38

Kuldip Raj; Suruchi Pandoh


37. Certain Properties of a Subclass of Univalent Functions With Finitely Many Fixed Coefficients

Volume 3, Issue 1, Winter and Spring 2017, Pages 25-32

S.Sunil Varma; Thomas Rosy


38. Ostrowski Type Fractional Integral Operators for Generalized Beta $(r,g)$-Preinvex Functions

Volume 4, Issue 1, Winter and Spring 2018, Pages 39-58

Artion Kashuri; Rozana Liko; Tingsong Du


39. Traces of Schur and Kronecker Products for Block Matrices

Volume 5, Issue 2, Summer and Autumn 2019, Pages 40-50

Ismael García-Bayona


40. Some classes of Probabilistic Inner product spaces and related inequalities

Volume 6, Issue 2, Summer and Autumn 2020, Pages 40-52

Panackal Harikrishnan; Bernardo Lafuerza Guillen


41. Some Properties of Prime and Z-Semi-Ideals in Posets

Volume 6, Issue 1, Winter and Spring 2020, Pages 46-56

Kasi Porselvi; Balasubramanian Elavarasan


42. Hermite-Hadamard Type Inequalities for Mappings whose Derivatives are s-Convex in the Second Sense via Fractional Integrals

Volume 1, Issue 1, Winter and Spring 2015, Pages 62-70

Erhan Set; M. Emin Özdemir; M. Zeki Sarikaya; Filiz Karakoç


43. A Class of Sequence Spaces Defined by Fractional Difference Operator and Modulus Function

Volume 3, Issue 2, Summer and Autumn 2017, Pages 134-146

Parmeshwary Dayal Srivastava; Sanjay Kumar Mahto


44. Uniqueness of Meromorphic Functions with Regard to Multiplicity

Volume 4, Issue 2, Summer and Autumn 2018, Pages 155-166

Harina Pandit Waghamore; Naveenkumar Halappa Sannappala


45. Geodesic Flows on the Quotient of the Upper Half Plane over the Hecke Group

Volume 2, Issue 2, Summer and Autumn 2016, Pages 168-176

Sanaz Lamei


46. Exponential Stability and Instability in Multiple Delays Difference Equations

Volume 1, Issue 2, Summer and Autumn 2015, Pages 174-184

S. Almutairy; M. Alshammari; Y. Raffoul


47. The Approximate Solutions of Fractional Integro-Differential Equations by Using Modified Adomian Decomposition Method

Volume 5, Issue 1, Winter and Spring 2019, Pages 21-39

Ahmed Abdullah Hamoud; Kirtiwant Ghadle; Shakir Atshan


48. On Para-Sasakian Manifolds Satisfying Certain Curvature Conditions with Canonical Paracontact Connection

Volume 3, Issue 1, Winter and Spring 2017, Pages 33-43

Selcen Yüksel Perktaş


49. Abel-Schur Multipliers on Banach Spaces of Infinite Matrices

Volume 2, Issue 1, Winter and Spring 2016, Pages 39-50

Nicolae Popa


50. Direct Estimates for Stancu Variant of Lupaş-Durrmeyer Operators Based On Polya Distribution

Volume 5, Issue 2, Summer and Autumn 2019, Pages 51-64

Lakshmi Narayan Mishra; Alok Kumar